MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPICC; PERIPHERALLY INSERTED CENTRAL CATHETER (PICC)

C.R. BARD, INC. (BASD) -3006260740 POWERPICC; PERIPHERALLY INSERTED CENTRAL CATHETER (PICC)
Catalog Number 3175118
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code Pain (1994)
Date of Event 10/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Each event reported to bd is evaluated and investigated in accordance with our complaint investigation procedures.The investigation process includes, but is not limited to, evaluation of the event details provided by the complaint facility, a review of complaint history, manufacturing records and risk document where applicable, and an evaluation of the subject device when available to identify potential contributing factors.The device has not been returned to the manufacturer for evaluation.
 
Event or Problem Description
It was reported that during the catheter insertion procedure after puncture, when picking up the guide wire for insertion, the guide wire was seen to be in a faulty position.Attempts to align it were unsuccessful, but attempts to proceed were made nonetheless, causing pain and discomfort to the patient, as well as failure to proceed.Non-compliance found: deformity in the guide wire.Replacement kit requested from a different batch.No other information was provided.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Additional information received on 14jan2026: the customer confirmed that the patient did not sustain any serious or lasting injury.The only reported effects were temporary discomfort and inconvenience during the attempted procedure.No additional medical or surgical intervention was required, and the event did not result in hospitalization or extension of hospital stay.

Brand Name
POWERPICC
Common Device Name
PERIPHERALLY INSERTED CENTRAL CATHETER (PICC)
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
maddy vincent
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key23842407
Report Number3006260740-2025-09830
Device Sequence Number13147481
Product Code LJS
UDI-Device Identifier00801741027666
UDI-Public(01)00801741027666(11)240229(17)260228(10)REJP2167
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K051991
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Catalogue Number3175118
Device Lot NumberREJP2167
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2025
Supplement Date Received by Manufacturer01/14/2026
Initial Report FDA Received Date12/18/2025
Supplement Report FDA Received Date02/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age84 YR
Patient SexUnknown